# SDR AWXA200301463

- Difficulty date: November 2, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 9,065 hours, 3,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60592101
- Part serial: A7606
- Condition: Broken
- Location: Evac Slide
- Part time: 9,065 hours, 3,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING P-09 CHECK THE CABLE END WAS FOUND BROKEN ON THE LT OVER WING SLIDE BOTTLE.  MAINTENANCE REMOVED AND REPLACED LT OVERWING SLIDE RESERVOIR ASSEMBLY IAW AMM 25-62-46.
